Lancaster EPrints

Probabilities and decision rules for the game of squash rackets

Wright, M B (1988) Probabilities and decision rules for the game of squash rackets. Journal of the Operational Research Society, 39 (1). pp. 91-99.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Operational Research Society
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44756
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:21
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:07
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44756

Actions (login required)

View Item